Avodart Blood Thyroid Stimulating Hormone Increased Side Effect Reports
The following Avodart Blood Thyroid Stimulating Hormone Increased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Blood Thyroid Stimulating Hormone Increased, can occur, and what you can do about them.
A side effect could appear soon after you start Avodart or it might take time to develop.
|Neoplasm Prostate, Blood Thyroid Stimulating Hormone Increased, Haemoglobin Increased, Blood Creatinine Decreased, Blood Testosterone Decreased, Prostatitis, Genital Discomfort|
This Blood Thyroid Stimulating Hormone Increased side effect was reported by a consumer or non-health professional from US. A 67-year-old patient (weight:NA) experienced the following symptoms/conditions: prostatomegaly. The patient was prescribed Avodart (dosage: .5mg Per Day), which was started on 2011. Concurrently used drugs:
|Abdominal Discomfort, Asthenia, Blood Thyroid Stimulating Hormone Increased, Diarrhoea, Faeces Discoloured, Fatigue, Frequent Bowel Movements, Insomnia, Localised Infection|
This Blood Thyroid Stimulating Hormone Increased Avodart side effect was reported by a consumer or non-health professional from UNITED STATES on Nov 13, 2008. A male , 83 years of age, was diagnosed with
|Blood Thyroid Stimulating Hormone Increased, Pollakiuria, Rash, Thyroxine Free Increased|
This is a Avodart side effect report of a 55-year-old patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: benign prostatic hyperplasia,asthma, who was treated with Avodart (dosage:.5mg Per Day, start time: Jan 01, 2006), combined with:
|Blood Thyroid Stimulating Hormone Increased, Chest Pain, Gastrooesophageal Reflux Disease, Semen Volume Decreased|
A 55-year-old patient (weight: NA) from UNITED STATES with the following symptoms: NA started Avodart treatment (dosage: 1cap Per Day) on Jul 01, 2007. Soon after starting Avodart treatment, the consumer experienced several side effects, including:
|Blood Thyroid Stimulating Hormone Increased, Breast Induration, Gynaecomastia, Nipple Pain, Rash|
A patient from UNITED STATES was prescribed and started Avodart on Jun 18, 2007. Patient felt the following Avodart side effects: blood thyroid stimulating hormone increased, breast induration, gynaecomastia, nipple pain, rash Additional patient health information: male , 63 years of age, The consumer reported the following symptoms: . Avodart dosage: NA. Concurrently used drugs:
|Blood Glucose Increased, Blood Thyroid Stimulating Hormone Increased, Glycosylated Haemoglobin Increased, Rash, Rash Pruritic|
This report suggests a potential Avodart Blood Thyroid Stimulating Hormone Increased side effect(s) that can have serious consequences. A 65-year-old patient from UNITED STATES (weight:NA) was diagnosed with the following health condition(s): benign prostatic hyperplasia and used Avodart (dosage: .5mg Per Day) starting Mar 25, 2005. Soon after starting Avodart the patient began experiencing various side effects, including:
|Blood Thyroid Stimulating Hormone Increased, Hair Growth Abnormal, Hepatic Enzyme Increased|
An adverse event was reported by a consumer or non-health professional on May 30, 2006 by a male taking Avodart (dosage: .5mg Per Day) was diagnosed with
Associated medications used:
Avodart Blood Thyroid Stimulating Hormone Increased Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Avodart Blood Thyroid Stimulating Hormone Increased Reviews
|Fri, 18 May 2012|
I think that its a trade off. We all want to be able to urinate easily. I think that the combination of Avodart and uroxatral probably accomplishes this. Uroxatral is almost immediate and I hope Avodart will do what its suppose to do (shrink prostate)
|Fri, 18 May 2012|
I'm a 63 year old and have been on Avodart and harnal(tamsulosin) for around 3 years.What bothers me now is the constant fatigue , light headedness, an unsteady walking gait, knee pain,poor vision and not to mention zero libido. I'm thinking of stopping Avodart to see whether these problems will go away.
|Thu, 12 Apr 2012|
I took Avodart for a a week and starting noticing severe anxiety. When I did a search on the Internet, I discovered so many comments from people with the same problem. I stopped taking it immediately because it freaked me out. I was taking if for hair loss and I noticed results quickly, so I'm disappointed in not being able to continue with treatment.
|Mon, 19 Aug 2013|
75yrs. Taking cialis Avodart for BPH right ear pain and neck muscles. At ear site.No hearing loss. A lot of fatigue.
|Mon, 27 Jun 2011|
when i take Avodart for BPH i start coughing dry cough and get shortness of breath when i stop taking it the clough disappear
|Fri, 12 Aug 2011|
|Sat, 13 Aug 2011|
husband has been taking Avodart for 3 years. Developed a tightness in lungs, dry, non-productive cough, lungs feel a burning sensation. Thorough heart echo tests done, stress test. chest x-ray, mri, blood work, pulmonary function tests all passed. Meeting with pulmonary specialist. Atrial fib, so taking spiriva to see if this helps. 68 years, active, plays raquetball frequently. Read your statement, samy, and wonder if Avodart is behind this. Maybe his body has had enough of this drug? Hasn't smoked for 20 years. What did you decide to do?
|Thu, 13 Oct 2011|
No samy, my problems with Avodart are joint pain and change in walking gait.